# SDR C77A320399

- Difficulty date: October 4, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 7,120 hours, 4,170 cycles
- Engine: Ge CF348E5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: Zone 800
- Component: Slide
- Component part number: 4A40114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT SERVICE DOOR EVAC SLIDE SAFETY PINS AND LANYARD LOOSE. R & R RT AFT SERVICE DOOR EVACUATION SLIDE IAW AMM 25-65-01.  NO DEFECTS NOTED.
